Why do I feel so horrible? I have had hot flashes, on and off, for a couple years now. But, last few months I am constantly very hot and sweat pours down every part of me as if I was standing in the rain. I need to change my bedsheets 3 times in one night. Also, the sweat has changed to a sticky, smelly oil. Almost makes me sick.i have gained 20 lbs. and have trouble breathing. I can't function, due to dizziness, and need to keep a fan on me at all times. Is this normal for menopause? How long does it last?
I see you asked this in May and pray you have relief by now, but I'll put in my two cents anyway. I am wondering if you've had a med change lately. What you're experiencing is too severe to simply be the change of life. The symptoms you mention are frequently mentioned as side effects of bipolar and schizophrenia meds. Have you had a change in dosage even? I started feeling almost exactly this way after being on Ziprasidone for a while. The lower dose was fine, but about 5 weeks after an increase I started feeling much the same way as you. Hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2011 • 7 answers
Posted 3 Aug 2013 • 1 answer
I have been taking Climara pro for two months now and actually feel pretty good. No hot flashes, no?
Posted 3 Oct 2014 • 1 answer
Posted 16 Aug 2015 • 1 answer
Posted 28 Aug 2017 • 0 answers